# SDR LR7A2011061400214

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW JOB CARD HC5323, FOUND LT FUSELAGE SKIN CRACKED AT FS457 TO 461, WL140.  REPAIR ACCOMPLISHED IAW MEA 382-53-11-013 R1 (DWG R11-008-02, REV A).
